# SDR SWIA2021091060868

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331061
- Condition: Cracked
- Location: Equip Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H DOOR FRAME - AFT DOOR LATCH CUTOUT HAS SUSPECTED CRACK IN RADIUS   (C-CHECK RO 9/8/21)    REMOVED AND REPLACED L/H ELECTRICAL BAY DOOR LANDING REF CRJ700 SRM 51-42-06-001-001-A01 AND REO 670-53-11-1721 REV-- DATED 2021-08-12 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
